“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 15168
School of Mathematics
  Title:   On tropical eigenvalues Of tridiagonal Toeplitz matrices
  Author(s):  Fatemeh Shakeri (Joint with H. Tavakolipour)
  Status:   Published
  Journal: Linear Algebra Appl.
  Vol.:  539
  Year:  2018
  Pages:   198-218
  Supported by:  IPM
In this paper we determine the tropical algebraic eigenvalues of Toeplitz matrices. It is proved that these matrices have at most two distinct tropical eigenvalues and the explicit formulas for those eigenvalues are given. Also, the asymptotic behavior of eigenvalues of parameterized tridiagonal Toeplitz matrices over the classical field of complex numbers is shown.

Download TeX format
back to top
scroll left or right